# SDR CALA2023120103513

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 76,961 hours, 31,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 250837
- Condition: No Test
- Location: 12wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY (12WL) FAILED EMERGENCY LIGHTNING CAPACITY TEST. REPLACEMENT REQUIRED IAW AMM: 33-51-38/401 REV 122. WORK ACCOMP BY LHT  AS RECORDED ON LTPR NR#5001274773-0030. PERFORMED EPSU BATTERY REPLACEMENT (12WL) IAW AMM: 33-51-38-000- 002 / 33-51-38-400-002 REV 122. OPC TEST OK.
